# SDR AALA202107098764

- Difficulty date: July 5, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N883NN
- Make and model: Boeing 737823
- Aircraft serial: 31137
- Aircraft time: 28,343 hours, 11,634 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48002
- Part serial: 15274H6576
- Condition: Cracked
- Location: Zone 200 - Fuse
- Part time: 502,949 hours, 501,276 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICER WINDOW FORWARD SEEMS TO HAVE THE EDGES CRACKING ALONG RIGHT EDGE AND TOP LEFT. REPLACED RIGHT COCKPIT WINDOW #1 PER J/C 08L21056004.
